Translator Disclaimer
1996 Solvability of a class of parabolic inverse problems
Hong-Ming Yin
Adv. Differential Equations 1(6): 1005-1023 (1996).

Abstract

In this paper we study a class of parabolic inverse problems where unknown coefficients are assumed to be time-dependent only and the extra condition is given at a fixed interior or boundary point. Several local and global existence results are established.

Citation

Download Citation

Hong-Ming Yin. "Solvability of a class of parabolic inverse problems." Adv. Differential Equations 1 (6) 1005 - 1023, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0866.35139
MathSciNet: MR1409897

Subjects:
Primary: 35R30
Secondary: 35K55

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.1 • No. 6 • 1996
Back to Top